# SDR GTIA040267

- Difficulty date: March 2, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N835NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT WING LOWER FUEL ACCESS PANEL RL56C HAS CRACKED/DAMAGED AT FASTENER HOLES.  REMOVED OLD FUEL ACCESS PANEL.  INSTALLED NEW PANEL.  (M)
